# SDR CALA2019030400344

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5311249920040
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR23 AT STR23 FRAME CLEAT HAS HOLES ELONGATED THROUGH SKIN SPEC NO. A3NB-51-4-6001. RMVD AND RPLD CLEAGT AT FR23 STR23 IAW SRM 51-72-11-911-001.
